# SDR CALA2011011100017

- Difficulty date: January 11, 2011
- Submitted: January 11, 2011
- Operation: Air carrier
- Aircraft: N12218
- Make and model: Boeing 737824
- Aircraft serial: 28778
- Aircraft time: 39,951 hours, 14,094 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Not Closed
- Location: L1
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DOOR 1L WOULD NOT SEAL AFTER TAKEOFF.  CABIN WOULD NOT PRESSURIZE NORMAL.  FOUND L1 DOOR NOT CORRECTLY LATCHED AND CLOSED.  CLOSED L1 DOOR AND LATCHED.  NO FURTHER PROBLEM NOTED.  OK TO CONTINUE.
